# SDR SWAA2013041014702

- Difficulty date: April 3, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 33,115 hours, 21,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A STA LOWER FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER MM.
